# SDR SWAA2022031028562

- Difficulty date: June 13, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK INNER CHANNEL AT STA. 747+2'; LBL 45 HAS EVIDENCE OF CORROSION / REMOVED CORROSION ON CABIN SEAT TRACK AT STA 747+2' LBL45 IAW SRM 51-10-02-0G-0. VERIFIED ALLOWABLE LIMITS; LOSS OF .041' ON LOWER CROWN; MAX ALLOWED .040'; OUT OF LIMITS IAW SRM 53-00-52-1A-1. REPAIRED SEAT TRACK IAW AAR EA 190468 IR AND SWA EA 1-753-35122 REV IR P/N 146A5350-35
